IJPAM: Volume 93, No. 6 (2014)
IMPROVE THE HILBERT FUNCTIONS
OF PROJECTIVE SCHEMES
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract. A sundial is a certain flat limit of two disjoint lines with a reducible conic. Let , large, the double of a linear space. We prove that a general union of and lines or sundials has the expected postulation. Instead of we may take other low dimensional multiple structures if certain numerical conditions on their Hilbert function are satisfied.
Received: February 22, 2014
AMS Subject Classification: 14N05
Key Words and Phrases: sundial, lines, postulation, Hilbert function
Download paper from here.
DOI: 10.12732/ijpam.v93i6.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 789 - 798
This work is licensed under the Creative Commons Attribution International License (CC BY).